Journal of Fourier Analysis and Applications

, Volume 3, Issue 5, pp 499–504

Stability theorems for Fourier frames and wavelet Riesz bases

  • Radu Balan

DOI: 10.1007/BF02648880

Cite this article as:
Balan, R. The Journal of Fourier Analysis and Applications (1997) 3: 499. doi:10.1007/BF02648880


In this paper we present two applications of a Stability Theorem of Hilbert frames to nonharmonic Fourier series and wavelet Riesz basis. The first result is an enhancement of the Paley-Wiener type constant for nonharmonic series given by Duffin and Schaefer in [6] and used recently in some applications (see [3]). In the case of an orthonormal basis, our estimate reduces to Kadec’ optimal 1/4 result. The second application proves that a phenomenon discovered by Daubechies and Tchamitchian [4] for the orthonormal Meyer wavelet basis (stability of the Riesz basis property under small changes of the translation parameter) actually holds for a large class of wavelet Riesz bases.

Math Subject Classifications

Primary 42C15 Secondary 41A30 

Keywords and Phrases

Frames Riesz basis nonharmonic series wavelets 

Copyright information

© CRC Press LLC 1997

Authors and Affiliations

  • Radu Balan
    • 1
  1. 1.Program in Applied and Computational MathematicsPrinceton UniversityPrinceton

Personalised recommendations